# SDR SWIA202157359

- Difficulty date: March 21, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL KICK ANGLE HAS CORROSION   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED CORRODED PAX DOOR LOWER SILL KICK ANGLE WITH NEW SERVICEABLE PART(P/N SH670-31875-7S) WITH ALL NEW HARDWARE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001-A01 AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
